# SDR SADF9802

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3245
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Part number: MI585306401
- Condition: Failed
- Location: Radar
- Part time: 2,605 hours
- Component: Collins
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOB/BOB - FLT 184 - WEATHER RADAR IS INOPERATIVE DURING INITIAL CLIMB.  THE WEATHER RADAR RECEIVER TRANSMITTER WAS CHANGED ACCORDING AMM 34-41-00.  (X)
